Posted by: Anonymous | 2009-06-05


iI have posted this on the Gyna forum but have not yet recieved a response.
Hey Doc, I have been using Jasmine for about 2 going on three weeks now, the thing is now I’  m very emotional and irritated and get upset over the smallest of things, I feel depressed and tired, what I would like to know is, could this be Jasmine causing this and if so should I stick it out... it will get better later or should I stop using it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It can definately be the Jasmin causing you to be emotional and irritated. I suggest that you continue using the Jasmin for a period of three months. If these symptoms do however, become unbearable, I suggest that you discontinue taking Jasmin and to try another oral contraceptive. There are numerous other products on the market.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-05

I had that same problem. I could not handle it!!!!!!!My Dr said the estrogen was to high for me. So I stopped using Yasmin Now im trying Mirelle with a lower dose of estrogen and its much better.
Hope it helps!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.